What did the doc say? I have been seeing a therapist and she just recommended that I up my dosage of lexapro.
Meds are a little scary but their is no reason for us to be miserable if there is medicine out there to help us.
You will get through this.
It is temporary.
Although it is very scary, the thoughts are just thoughts and they have no control over you.
You are a good mother and your babies are very safe.
Keep us posted.
first of all i found out that my blood p was really, really high. so i got blood work done to test my thyroid. it came out fine. she told me to come back in 2 weeks to see if my BP was down...and go from there. (2 weeks!) I got St. John's Wart and some vitamins. I don't know...i'm kind of freaked out again about trying zoloft (that's what the DNP and i talked about). I think i may have some bipolar history...i can't afford to freak out..
1 - 5 of 5 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.